MAUDE Adverse Event Report: BECTON DICKINSON EXT EXTENSION SET WITH MICROCLAVE NFC; SET, ADMINISTRATION, INTRAVASCULAR

BECTON DICKINSON EXT EXTENSION SET WITH MICROCLAVE NFC; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 390222
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/03/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial mdr submission.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
 
Event or Problem Description
Material# 390222 batch# rehv2546 it was reported by customer that the extension set was leaking blood and had to be disconnected and a new set applied.Verbatim: evn24543041 -- extension set was leaking blood situation: issue: iv was placed and the extension set was leaking blood and had to be disconnected and a new set applied.Pt was anxious about iv and it complicated the experience.Ref 390222, lot #rehv2546.
 
Additional Manufacturer Narrative
Investigation results: no photos or samples were received by our quality team for evaluation therefore the failure mode could not be verified.A review of the internal manufacturing device records and raw material history files for the reported lot numbers was performed and no recorded quality problems or rejections to this incident were found.Based on the quality team's investigation, the root cause of this incident cannot be determined.
 
Event or Problem Description
No additional information.

Brand Name
EXT EXTENSION SET WITH MICROCLAVE NFC
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city UT 84116
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key19521371
Report Number1710034-2024-00576
Device Sequence Number6425591
Product Code FPA
UDI-Device Identifier00382903902224
UDI-Public(01)00382903902224
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K200439
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2026
Device Catalogue Number390222
Device Lot NumberREHV2546
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2024
Supplement Date Received by Manufacturer08/12/2024
Initial Report FDA Received Date06/12/2024
Supplement Report FDA Received Date08/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/05/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown